×

zbMATH — the first resource for mathematics

Fibrés stables et fibrés exceptionnels sur \({\mathbb{P}}_ 2\). (Stable sheaves and exceptional sheaves over \({\mathbb{P}}_ 2)\). (French) Zbl 0586.14007
In this interesting paper, the authors show for which r, \(c_ 1, c_ 2\), there is a rank r stable vector bundle on \({\mathbb{P}}^ 2\) with Chern classes \(c_ 1, c_ 2\). Furthermore they give a construction of the moduli space of torsion-free semi-stable sheaves with given rank and Chern classes and show its irreducibility. A crucial step for the proofs is the study of stable vector bundles with \(Ext^ 1(E,E)=0\) (i.e. rigid): they call them exceptional bundles. For more on these bundles, see J. M. Drezet [Math. Ann. 275, 25-48 (1986; Zbl 0578.14013)].
Reviewer: E.Ballico

MSC:
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14D20 Algebraic moduli problems, moduli of vector bundles
32G13 Complex-analytic moduli problems
14D22 Fine and coarse moduli spaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. F. ATIYAH et R. BOTT , The Yang-Mills Equations Over Riemann Surfaces (Phil. Trans. Roy. Soc. London A, 308, 1982 , p. 523-615). MR 85k:14006 | Zbl 0509.14014 · Zbl 0509.14014
[2] W. BARTH , Moduli of Vector Bundles on the Projective Plane (Inventiones math., vol. 42, 1977 , p. 63-91). MR 57 #324 | Zbl 0386.14005 · Zbl 0386.14005
[3] E. BRIESKORN , Über holomorphe \Bbb Pn-Bündel über \Bbb P1 (Math. Ann., vol. 157, 1967 , p. 343-357). MR 37 #5897 | Zbl 0128.17003 · Zbl 0128.17003
[4] J. BRUN et A. HIRSCHOWITZ , Droites de saut des fibrés stables de rang élevé sur \Bbb P2 (Math. Z., vol. 181, 1982 , p. 171-178). Article | MR 84a:14007 | Zbl 0473.14005 · Zbl 0473.14005
[5] J. M. DREZET , Fibrés uniformes de type (0, ..., 0, -1, ..., -1) sur \Bbb P2 (Journal für die reine and angewandte Mathematik, vol. 325, 1981 , p. 1-27). MR 82j:14011 | Zbl 0451.55013 · Zbl 0451.55013
[6] G. ELLINGSRUD , Sur l’irréductibilité du module des fibrés stables sur \Bbb P2 , Preprint, Nice, 1982 .
[7] D. GIESEKER , On the Moduli of Vector Bundles on an Algebraic Surface (Ann. of Math., 106, 1977 , p. 45-60). MR 81h:14014 | Zbl 0381.14003 · Zbl 0381.14003
[8] A. GROTHENDIECK , Techniques de construction en géométrie algébrique (Sem. Bourbaki, vol. 221, 1961 ). Numdam | Zbl 0236.14003 · Zbl 0236.14003
[9] J. FOGARTY , Algebraic Families on an Algebraic Surface (Amer. J. of Math., vol. 90, 1968 , p. 511-521). MR 38 #5778 | Zbl 0176.18401 · Zbl 0176.18401
[10] G. HARDER et M. S. NARASIMHAN , On the Cohomology Groups of Moduli Spaces of Vector Bundles on Curves (Math. Ann., vol. 212, 1975 , p. 215-248). MR 51 #509 | Zbl 0324.14006 · Zbl 0324.14006
[11] R. HARTSHORNE , Algebraic Geometry , Springer-Verlag, New York, 1977 . MR 57 #3116 | Zbl 0367.14001 · Zbl 0367.14001
[12] K. HULEK , On the Classification of Stable Rank-r Vector Bundles over the Projective Plane (Vector Bundles and Differential Equations, Progress in Math., vol. 7, 1980 , p. 113-114, Proceedings, Nice, 1979 ). MR 82b:14012 | Zbl 0446.14006 · Zbl 0446.14006
[13] J. LE POTIER , Fibrés stables de rang 2 sur \Bbb P2 (\Bbb C) (Math. Annalen, vol. 241, 1979 , p. 217-256). MR 80m:14012 | Zbl 0405.14008 · Zbl 0405.14008
[14] J. LE POTIER , Stabilité et amplitude sur \Bbb P2(\Bbb C). Vector Bundles and Differential Equations , Proceedings, Nice, 1979 (Progress in Math., vol. 7, 1980 , p. 146-181). Zbl 0508.14010 · Zbl 0508.14010
[15] J. LE POTIER , Un critère de lissité pour le module de Douady-Grothendieck , Preprint.
[16] M. MARUYAMA , Moduli of Stable Sheaves II (Journal of Mathematics of Kyoto University, vol. 18, n^\circ 3, 1978 , p. 557-614). Article | MR 82h:14011 | Zbl 0395.14006 · Zbl 0395.14006
[17] R. L. E. SCHWARZENBERGER , Vector Bundles on Algebraic Surfaces (Proc. London Math. Soc., (3), n^\circ 11, 1961 , p. 601-622). MR 25 #1160 | Zbl 0212.26003 · Zbl 0212.26003
[18] R. L. E. SCHWARZENBERGER , Vector Bundles on the Projective Plane (Proc. London Math. Soc., (3), n^\circ 11, 1961 , p. 623-640). MR 25 #1161 | Zbl 0212.26004 · Zbl 0212.26004
[19] C. S. SESHADRI , Mumford’s Conjecture for GL(2) and Applications (Algebraic Geometry, Bombay Colloquium, 1968 - 1969 , p. 347-371). MR 41 #6858 | Zbl 0194.51702 · Zbl 0194.51702
[20] S. SHATZ , The Decomposition and Specialization of Algebraic Families of Vector Bundles (Compositio Mathematica, vol. 35, (2), 1977 , p. 163-187). Numdam | MR 58 #16668 | Zbl 0371.14010 · Zbl 0371.14010
[21] J. L. VERDIER , Instantons, Les équations de Yang-Mills (Astérisque, vol. 71-72, 1980 , p. 105-134). MR 84j:14026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.